MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of system error, out of service, revert to manual cpr error message was confirmed based on the archive review and during functional testing.The fault was found to be due to the defective motor drive train.Visual inspection was performed and found the screw post is damaged.One screw post is completely broken and in bits and the screw post cannot be repaired.The physical damage found during visual inspection is considered unrelated to the reported event.The autopulse platform is a reusable device and was manufactured on 09-jan-2017.A review of the archive was performed and the reported complaint of the system error, out of service, revert to manual cpr was confirmed.The archive data shows ua139 (latched system error) occurred on the reported event date due to the autopulse is unable to maintain compression position/depth is likely caused by an internal component malfunctioned.Functional testing was performed and the reported issue of system error, out of service, revert to manual cpr error message was confirmed.The autopulse stops several times on the normal manikin with ua17.The autopulse did not reach target depths within specification and it was due to the defective motor drive train.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform serial number (b)(4).
 
Event or Problem Description
During patient use, the autopulse platform ((b)(4)) performed continuous compression for an unspecified amount of time and then displayed "system error, out of service, revert to manual cpr" message.No known impact or consequence to the patient was reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7513042
Report Number3010617000-2018-00544
Device Sequence Number13801866
Product Code DRM
UDI-Device Identifier00849111001274
UDI-Public00849111001274
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1